# SDR CALA2025121012006

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,651 hours, 26,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024143
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON BS 700 FRAME LEFT SIDE, STRINGER 23L & BETWEEN S24L TO S25L.  ACCOMPLISHED A REPAIR ON FRAME IAW EA 757-5330-13-A42.
